# SDR UPS99830890

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123 SIX INCH CRACK AT FS 1766, UPPER CABIN BULKHEAD ANGLE BETWEEN LONGERON 10L AND 11L.  STOP DRILLED CRACK AND REPAIRED THE ANGLE IAW SRM 53-2-5 FIG 1F.
